Short remarks on Jacobsthal numbers

Krassimir Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 18, 2012, Number 2, Pages 63—64
Download full paper: PDF, 104 Kb

Details

Authors and affiliations

Krassimir Atanassov
Department of Bioinformatics and Mathematical Modelling IBPhBME – Bulgarian Academy of Sciences

Abstract

Some new generalization of the Jacobsthal numbers are introduced and properties of
the new number are studied.

Keywords

  • Fibonacci number
  • Jacobsthal number
  • Recurrence

AMS Classification

  • 11B37

References

  1. Ribenboim, P. The Theory of Classical Variations, Springer, New York, 1999.
  2. Atanassov K., Remark on Jacobsthal numbers, Part 2. Notes on Number Theory and Discrete Mathematics, Vol. 17, 2011, No. 2, 37–39. http://nntdm.net/papers/nntdm-17/NNTDM-17-2-37-39.pdf

Related papers

Cite this paper

APA

Krassimir Atanassov. (2012). Short remarks on Jacobsthal numbers, Notes on Number Theory and Discrete Mathematics, 18(2), 63-64.

Chicago

Krassimir Atanassov.(2012). “Short remarks on Jacobsthal numbers ” Notes on Number Theory and Discrete Mathematics, 18, no. 2 (2012): 63-64.

MLA

Krassimir Atanassov.(2012). “Short remarks on Jacobsthal numbers” Notes on Number Theory and Discrete Mathematics, 18.2 (2012): 63-64. Print.

Comments are closed.